MathSciNet Relay Station
MathSciNet bibliographic data
MR2541378 60G52 (60H10)
Xu, Lihu; Zegarliński, Bogusław Ergodicity of the finite and infinite dimensional $\alpha$-stable systems. Stoch. Anal. Appl. 27 (2009), no. 4, 797–824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement